# SDR VNAA20251016018

- Difficulty date: September 23, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: DUE TO CONFIGURATION, REPLACE LH SIDE SEAT TRACK BTW FS661+62 TO FS720.85 AT PASSENGER CABIN.  LH SIDE SEAT TRACK BTW FS661+62 TO FS720.85 AT PASSENGER CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49.
